# SDR HNAA2018043000092

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 46,290 hours, 39,854 cycles
- Engine: Allsn AE3007C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK EICAS MESSAGE DISPLAYED DURING CLIMBOUT.   REMOVED AND REPLACED THE TUBES IAW AMM 36-13-00.  PERFORMED A BLEED AIR LEAK CHECK IAW AMM 36-00-00.  PERFOMED AN EBV FUNCTIONAL CHECK IAW AMM 36-11-05.  LEAK AND OPS CHECKED GOOD.  OK FOR SERVICE.
